# SDR DL76S070120

- Difficulty date: February 11, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 59,777 hours, 28,259 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T10605
- Condition: Corroded
- Location: Bs 632
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FWD CARGO FLOORBEAM UPPER CHORD AT STA 632, LBL 18.  REPLACED CHORD SECTION 142T1060-5 PER DWG 143T1209 AND SRM 51-40-02.
